# SDR DALA2024011700711

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 LATE FINDING: IN REF. NRC 00552: CORROSION ON LOWER / UPPER FLOOR STRINGER SUPPORT 16LBL, 10RBL AND 2RBL . STA 1470 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00576: UPPER FLOOR STRINGER SUPPORT 16LBL, 10RBL AND 2RBL. STA 1470 AT AFT CARGO COMPARTMENT.WERE FABRICATED PER B757-200 DWG 146N5447 REV. A AND INSTALLED PER B757-200 SRM 51-40-02 (0155768)
